On two tests based on disjoint m-spacings

Volume 25 / 1998

Franciszek Czekała Applicationes Mathematicae 25 (1998), 359-373 DOI: 10.4064/am-25-3-359-373


This paper is concerned with the properties of two statistics based on the logarithms of disjoint m-spacings. The asymptotic normality is established in an elementary way and exact and asymptotic means and variances are computed in the case of uniform distribution on the interval [0,1]. This result is generalized to the case when the sample is drawn from a distribution with positive step density on [0,1]. Bahadur approximate efficiency of tests based on those statistics is found for such alternatives.


  • Franciszek Czekała

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image